# SDR CA160105002

- Difficulty date: December 27, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Skrsky S76A
- Aircraft time: 27,543 hours
- Engine: Allsn 250C30S
- System (JASC): 2312 · VHF Communications System
- Part: Switch
- Part number: MS2452322
- Condition: Failed
- Location: Vhf Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

(CAN) MEDIC`S VHF RADIO STATION AND SAT PHONE REPORTED FOR TEMPORARILY POWER LOSS DURING FLIGHT. DURING MAINTENANCE TROUBLESHOOTING, TESTING OF THE SYSTEMS RESULTED IN TOTAL LOSS OF MEDIC`S RADIOS, PILOT`S TAC COMM ,AND MOST OF MEDIC`S ESSENTIAL BUS. FOUND LOOSE WIRES ON MEDIC`S ESSENTIAL AND NON ESSENTIAL BUS SWITCHES. ALL WIRES RECONNECTED AND SYSTEMS POWERED UP WITH APU POWER. SATISFACTORY POWER UP OF ALL MEDIC`S RADIOS AND SAT PHONE CARRIED OUT. AS A PRECAUTIONARY MEASURE, A SIMILAR VISUAL INSPECTION IN THE SAME AREA WAS PERFORMED FOR THE OTHER ACFT IN THE FLEET WITH NO FAULTS FOUND.
